# SDR YENA20140819163

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 17,147 hours, 10,447 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VIBRATION DURING CRUISE, ITT +50-60 HOTTER THAN NR 2, N1 + 1%> NR 2, FF + 150> NR 2 APPROXIMATE SPEED .5 ROLL TO RT SIDE TO HOLD LEVEL TRIM.  NR 1 ENG SURGE IND DURING DESCENT.  TROUBLESHOT IAW FIM 72-00-00-810-807-A & EMM 72-00-00-810-311/100; NO RECORDED OR ACTIVE MAINT MESSAGES ON CMC.  INSPECTED DP3 AIR TUBES FOR DAMAGE; NO DEFECTS NOTED.  INSPECTED VARIABLE STATOR VANE SYSTEM NO DEFECTS NOTED.  IAW FIM CLEANED N2 SENSOR AND FMU HARNESS CONNECTORS.  ACCOMPLISHED HIGH POWER ASSURANCE CHECK IAW EMM 72-00-00760-118, CHECKS GOOD, ALL PARAMETERS OK,  ACFT OK FOR SERVICE.  NOTE: POWERPLANT ENGINEERING REVIEW OF FHDB DVDR DATA SHOWED NO CORRELATED FAULTS / PARAMETERS.
